Property QReportar como inadecuado




Property Q - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 14 1991, Issue 2, Pages 315-317

Department of Mathematics, Southwest Texas State University, San Marcos 78666, Texas, USA

Received 28 March 1990; Revised 5 August 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some properties of property Q are stated, some new results are proved and implicationsto totally metacompact and totally paracompact are obtained.





Autor: C. Bandy

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados